IJPAM: Volume 98, No. 3 (2015)


Andrejs Reinfelds$^{1,2}$, Dzintra Šteinberga$^2$
$^1$Institute of Mathematics and Computer Science of University of Latvia
Raiņa bulv. 29, Rıga, LV-1459, LATVIA
$^2$University of Latvia, Department of Mathematics,
Zeļļu 8, Rıga, LV-1002, LATVIA

Abstract. Using Green type map we can find sufficient conditions under which a quasilinear equation is dynamically equivalent to its corresponding linear equation. This result extends Grobman - Hartman theorem for equations without ordinary dichotomy.

Received: September 26, 2014

AMS Subject Classification: 34C41, 34D09, 34G20, 37C15

Key Words and Phrases: quasilinear differential equations, invertible difference equations, Grobman's-Hartman`s linearization theorem, green type map

Download paper from here.

DOI: 10.12732/ijpam.v98i3.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 3
Pages: 355 - 364

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).